On minimal regular digraphs with given girth

Mehdi Behzad; Gary Chartrand; Curtiss Wall

Fundamenta Mathematicae (1970)

  • Volume: 69, Issue: 3, page 227-231
  • ISSN: 0016-2736

How to cite


Behzad, Mehdi, Chartrand, Gary, and Wall, Curtiss. "On minimal regular digraphs with given girth." Fundamenta Mathematicae 69.3 (1970): 227-231. <http://eudml.org/doc/214245>.

author = {Behzad, Mehdi, Chartrand, Gary, Wall, Curtiss},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {227-231},
title = {On minimal regular digraphs with given girth},
url = {http://eudml.org/doc/214245},
volume = {69},
year = {1970},

AU - Behzad, Mehdi
AU - Chartrand, Gary
AU - Wall, Curtiss
TI - On minimal regular digraphs with given girth
JO - Fundamenta Mathematicae
PY - 1970
VL - 69
IS - 3
SP - 227
EP - 231
LA - eng
UR - http://eudml.org/doc/214245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.